# SDR WRLA20120330537

- Difficulty date: March 30, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N380WA
- Make and model: Doug MD-11F
- Aircraft serial: 48407
- Aircraft time: 74,734 hours, 13,480 cycles
- Engine: Pwa PW4460
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTER WING LWR SKIN CRACKED AROUND FASTENER HOLES OF THE PANEL ACCESS DOOR.   REPAIRED PER EGAT EI W2012A57B-705.
